# SDR SWAA050600

- Difficulty date: February 25, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 60,529 hours, 48,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED STRINGER CLIP AT BS 500D, STR 8L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
